# SDR 97ZZZX2592

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N185CA
- Make and model: Cessna A185F
- Aircraft serial: 18504445
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649130
- Condition: Failure
- Location: Nr 3 Cheek
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT FAILURE OF CRANKSHAFT RESULTED IN FORCED LANDING.  AIRCRAFT WAS DESTROYED.  PILOT HAD REPORTED INCREASE IN OIL TEMPERATURE (NOT ABOVE RED LINE, BUT HIGHER THAN NORMAL).  NO OTHER SYMPTOMS REPORTED, AND MAINTENANCE COULD NOT IDENTIFY A PROBLEM.  ENGINE WAS TCU REMANUFACTURE WHICH HAD A USED CRANK INSTALLED.
